# SDR IPXA2022051682165

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 77,998 hours, 17,410 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: False Indication
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA ON TAXI IN AT LAN RECEIVED CABIN DOOR FWD L ACARS GENERATED IN TIME T/S PER MD11 FIM 52-20-01 ALL INDICATION AREAS CLEANED PLUGS NO DEFECTS NOTED OPS CKS GOOD, OPEN/ CLOSED AND IN ARMING MODE
